# SDR QXEA2016040200227

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 21,657 hours, 23,125 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0313
- Condition: Failed
- Location: Hyd System
- Part time: 21,657 hours, 23,125 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HYDRAULIC PUMP CAUTION ILLUMONATED AND LOSS OF NR 1 SYSTEM HYDRAULIC FLUID.  REPLACED ENGINE DRIVEN PUMP.  RETURNED TO SERVICE.
